# SDR ASAA2019041769015

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,857 hours, 13,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mount
- Condition: Gouged
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #2 ENG INLET AND FAN BLADES - DETAILED INSPT. FOUND START VALVE LWR DUCT MOUNT GOUGED FROM TURNBUCKLE FWD SIDE.  GROUNDED - YES. REMOVED AND REPLACED START VALVE LOWER DUCT. REF CFM56-7 P/P BUILDUP MANUAL 71-00-02.
